# SDR R61A201602150122

- Difficulty date: February 15, 2016
- Submitted: February 24, 2016
- Operation: Air carrier
- Aircraft: N652RW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000075
- Aircraft time: 30,672 hours, 19,006 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17003387001
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN SKIN BELOW CAPTAINS WINDOW.  MX R & R LT FF SKIN IAW SRM 51-41-02, ALSO REPLACED 2 EACH SHEAR CLIPS IAW SRM 51-41-01, PN 170-03387-001, SKIN.
